# SDR CALA2014080691746

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 85,023 hours, 24,447 cycles
- Engine: Pwa PW2040
- Engine time: 3,200 hours, 26,191 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RIGHT ENG SN 726726, DURING ENG START EGT EXCEEDED START LIMITS, MAX EGT FROM EXCEEDANCE PAGE REPORTED TO BE 552 FOR ONE SECOND IAW JRH 2-5-62 FIG 1.  EXCEEDANCE IS IN AREA A WHICH REQUIRES VISUAL INSPECTION IAW AMM 72-00-00 PAGE 686U PARA 16.  PERFORMED VISUAL INSPECTION OF NR 2 ENG INTAKE & EXHAUST SECTIONS.  FOUND NO ABNORMALITIES.
